Volume 1, Number 1, 2017

New Journal
Wataru Takahashi and Jen-Chih Yao
A strong convergence theorem by the hybrid method for a new class of nonlinear operators in a Banach space and applications

Guoqiang Wang, Mohamed El Ghami and Trond Steihaug
A new parametric kernel function with trigonometric barrier term for convex quadratic symmetric cone optimization

Elisabeth Köobis, Daishi Kuroiwa and Christiane Tammer
Generalized set order relations and their numerical treatment

Gemayqzel Bouza and Christiane Tammer
Nonlinear scalarizing functionals for computing minimal points under variable ordering structures

D. Gabriela Petrusel, Tania Lazar and Vasile L. Lazar
Fixed points and coupled fixed points for multi-valued (φψ)-contractions in b-metric spaces

Alexander J. Zaslavski
Structure of approximate solutions of autonomous variational problems

Xing Fu, Der-Chen Chang and Dachun Yang
Recent progress in bilinear decompositions


New Journal 2017

Yokohama Publishers

yokohama publishers